# SDR AALA2018052189011

- Difficulty date: May 17, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 57,164 hours, 25,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SHROUD IS DAMAGED AT SEAT 21C.  REPLACED THE EMERGENCY LIGHT SHROUD IAW CMM 25-22-52.
